# SDR SWIA200922139

- Difficulty date: July 20, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 15,276 hours, 12,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINESCENT STRIP MISSING FROM THE RIGHT SIDE OF GALLEY DOOR.  (FLT 6688)  REPLACED STRIP.
